# SDR DALA2018112406751

- Difficulty date: November 21, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 61,916 hours, 24,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY FLASHLIGHT BATTERY FOUND DEAD DURING PREFLIGHT. REPLACED FWD LEFT EMERGENCY FLASHLIGHT BATTERY PACK PER AMM 25-64. OPS CHECK GOOD.
